Bystolic and Sweating increased - from FDA reports
There is no Sweating increased reported by people who take Bystolic yet. This review analyzes which people have Sweating increased with Bystolic. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 24, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sweating increased when taking Bystolic?
Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from Bystolic 10,899 users)
Sweating increased (excess sweating) has been reported by people with depression, attention deficit hyperactivity disorder, high blood cholesterol, high blood pressure, stress and anxiety (latest reports from 12,799 Sweating increased patients).
Browse all side effects of Bystolica b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Sweating increasedSweating increased
Could your condition cause Sweating increasedSweating increased
What would happen?
Can you answer these questions?
I took only max 12.5 venlafaxine during cipro 10 days, sometimes nothing or less than 12.5 just to get ride of dizziness because prior I was trying to get off it, now my heart rate goes up a little from high 60's to 80 -85 resting once a while with some fluxuation with blood pressure, can ...
Originally experienced hot flashes - those seem to have eased. However, the excessive sweating in my head has gotten considerably worse in just the last couple of months. Wondering if there's something else going on; should I see an Endocrinologist?
You may be interested in these reviews
Started taking Bystolic several months ago. Started at 10mg. Cardiologist increased to 20mg. Also put me on Amlodipine besylate 2.5 mg once a day, only on that 8 days. Stopping due to severe joint pain, stomach pain, extreme fatigue. Had trouble just walking while on Amlodipine. These ...
Had a stint placed in artery on back of the heart on 1/27/17 Placed on Plavix and Bystolic. I had been taking Telmisartin so...now am taking both. BP has been fine. Issue: I got really tired about 1 1/2 hrs after taking both. After a few days that went away but I have not regained my energy to ...
I am a 54 year old menopausal female. Started taking Bystolic 5mg daily as preventive medication for heart palpitations and migraines in late Nov 2016. I also take Benicar 20mg for high blood pressure. Early Jan 2017, I woke up with numbness/weakness in hands and arms on right side. The numbness ...
Dr just started me on 5 mg. Bystolic,(three days now), and we discontinued the 160 mg. Diovan I had been on for 10 years. Yesterday my bp droped to 108/58 and it had been around 140/90. I also take 20 mg. Prozac. Both meds are once daily. Should I be concerned? Am feeling a little sluggish.